# SDR FDEA201511103547

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 69,849 hours, 25,496 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PREPARING THE REPAIR AREA ON THE VERTICAL STAB AUXILIARY PANEL DENT, FOUND A DISBONDED AREA OF APPROX 13" X 13" DUE TO CORROSION ON THE INNER SKIN.  THIS DISBONDED AREA IS APPROX 14" FROM AUXILIARY SPAR & 56" FROM BOTTOM.  REPAIRED LT VERTICAL STAB AUXILIARY PANEL INNER SKIN IAW SRM 51-70-10-2R REPAIR 4.  MAJOR REPAIR.
